# SDR SIMA20250112002

- Difficulty date: January 12, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER TIP FAIRING UPPER MOUNTING FLANGE CRACKED. (MAJOR REPAIR) REMOVED AND REPLACED LH HORIZONTAL STABILIZER TIP UPPER MOUNTING FLANGE IAW EMB 175 SRM 51-40-08.
